# SDR UPS04243199

- Difficulty date: September 17, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, EXFOLIATION CORROSION FOUND ON FIXED WING L/E RIB LOWER CHORDS AT LES 236.217 AND LES 243.977.  REMOVED CHORDS ON ABOVE AREA IAW SRM 51-30-02.  FABRICATED AND INSTALLED CHORDS ON ABOVE AREA IAW BOEING DRAWING NR 65-16269.
